# SDR AALA202306197859

- Difficulty date: June 10, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 6,816 hours, 2,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR NEAR ROW 18 AND 19 SOFT, SEEMS WEAK. **SUPPLEMENTAL REPORT FOR AALA202306147859: ACCOMPLISHED REPAIR PROCEDURE PER AARD 53-00-00-3.** (CLOSED).
